# SDR P2EA97038

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - AT STRINGER 231, 19 RIVETS AFT OF AFT WING TO BODY FAIRING, FUSELAGE SKIN HAS APPROX 3 INCH CRACK.  REPAIRED CRACKED PER SRM 53-00-01, FIG 201.  (M)
